# SDR 2008UALA00761

- Difficulty date: February 9, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 42,328 hours, 5,162 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NEAR DOORS 1L AND 1R AND 1ST CLASS SEAT EMERGENCY LIGHTS ILLUMINATE DURING FLT.  RECONNECTED BATTERY PACK.
